MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. VIEWMATE¿ Z CATHETER INTERFACE MODULE; SYSTEM, SIGNAL ISOLATION

ST. JUDE MEDICAL, INC. VIEWMATE¿ Z CATHETER INTERFACE MODULE; SYSTEM, SIGNAL ISOLATION
Model Number H701374
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission. .
 
Event or Problem Description
During a cryo atrial fibrillation procedure, a rattling noise was heard within the cim and the unit displayed dark images so the procedure was cancelled.There were no adverse consequences to the patient due to the cancellation.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The cim was replaced in the field and the customer retained the unit so it will not be returned.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information received, the cause of the reported display issue and subsequent procedure cancellation could not be conclusively determined.

Brand Name
VIEWMATE¿ Z CATHETER INTERFACE MODULE
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key9530630
Report Number2184149-2019-00257
Device Sequence Number16838562
Product Code DRJ
UDI-Device Identifier05415067013743
UDI-Public05415067013743
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH701374
Device Catalogue NumberH701374
Device Lot Number5074241
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;